|THE ICING ON THE CAKE
Mar 4, 2001
MY PARTNER AND I ARE BOTH + AND ARE ON A REGIMEN OF COMBIVAR AND CRIXIVAN. OUR DR DOES NOT SEEM TO KNOW ABOUT IMPOTENCE CAUSED BY THE MEDICATION OR THE HIV INFECTION.OUR LOVELIFE WAS ALWAYS REWARDING AND NOW IT IS ALMOST NONE EXISTENT. WE TRIED VIAGRA IT WORKED BUT WE WOULD LIKE A TEST FOR HORMONAL LEVEL.HOW DO WE BRING THIS UP WITH OUR DR. WITHOUT OFFENDING HIM.WE HAVE THOUGHT OF SWITCHING DRS.
| Response from Dr. Bartlett
I would suggest being very direct with your doctor. Many patients come to my office with very specific ideas and I appreciate their suggestions. Certainly asking him to check testosterone levels, prescribe Viagra, and potentially refering you to a specialist in Male Sexual Health seems fairly simple. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Shingles After Eating Sperm Worried I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
- Is Saliva Can Cause Std?
- Short Term And Long Term Effects Of Genital Herpes
- Std Irritation Inside Penis Antibiotics
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.